# SDR USAA2012072300020

- Difficulty date: July 21, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 37,597 hours, 16,724 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 5500A1XBF20B
- Condition: Depleted
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OXYGEN BOTTLE DEPLETED.  REPLACED PORTABLE OXYGEN BOTTLE WITH SERVICEABLE UNIT.
